# SDR DALA2022041802645

- Difficulty date: April 13, 2022
- Submitted: April 18, 2022
- Operation: Air carrier
- Aircraft: N821DX
- Make and model: Boeing 757-26D
- Aircraft serial: 33961
- Aircraft time: 48,592 hours, 22,949 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6821 EXCESSIVE CORROSION: FLOOR STRINGER (Z) BTW STA 1310 AND STA 1342 AND LBL 7.55 AT AFTER CARGO COMPARTMENT ,IT'S OUT OF LIMITS IN REFERENCE TO NRC 191. CORRECTIVE ACTION: SUMMARY OF NRC 00492 : FLOOR STRINGER (Z) BTW STA 1310 AND STA 1342 AND LBL 7.55 AT AFTER CARGO COMPARTMENT WAS REPLACED PER B757-200 SRM. (2194971)
